MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial numbers are (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable calcium gen.2 results for 16 patient samples on two cobas c 503 analytical units.The customer provided an example of discrepant results for 1 patient sample tested.The initial result from analyzer serial number (b)(6) was 39.7 mg/dl accompanied by a flag indicating the value is above the linearity/measuring range of the assay.The customer questioned the high result which prompted them to repeat the sample.The sample was repeated on analyzer serial number (b)(6) and the result was 16 mg/dl.The customer was repeated again on analyzer serial number (b)(6) and the result was 9.4 mg/dl.The next day, the patient had a new sample collected and tested on analyzer serial number (b)(6) and the result was 9.7 mg/dl.The result of 9.4 mg/dl was deemed correct.
 
Additional Manufacturer Narrative
The root cause of the event was found to be the customer's water supply system not being on bypass while maintenance was being performed.No product problem was identified.

Brand Name
CALCIUM GEN.2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23862464
Report Number1823260-2025-05266
Device Sequence Number15943460
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA GEN.2
Device Catalogue Number05061482190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown